Variational problem for a nonregular equation and the uniqueness of the classical solution
Differencialʹnye uravneniâ, Tome 18 (1982) no. 11, pp. 1907-1917
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_11_a8,
author = {G. G. Kazaryan},
title = {Variational problem for a nonregular equation and the uniqueness of the classical solution},
journal = {Differencialʹnye uravneni\^a},
pages = {1907--1917},
year = {1982},
volume = {18},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_11_a8/}
}
G. G. Kazaryan. Variational problem for a nonregular equation and the uniqueness of the classical solution. Differencialʹnye uravneniâ, Tome 18 (1982) no. 11, pp. 1907-1917. http://geodesic.mathdoc.fr/item/DE_1982_18_11_a8/